Year 2019, Volume 48 , Issue 5, Pages 1437 - 1442 2019-10-08

Proximately chain refinable functions

Abdulla Buklla [1] , Gjorgji Markoski [2]


We define proximately chain refinable functions as a generalization of refinable maps and investigate some of their properties for Hausdorff paracompact spaces. We prove that the proximate fixed point property is preserved by proximate near homeomorphisms in paracompact Hausdorff spaces. This generalizes a previous result of E. Grace.
proximately chain refinable functions, proximate fixed point, near function, chain
  • [1] D. Buhagiar, T. Miwa and B.A. Pasynkov, Superparacompact type properties, Yoko- hama Math.J. 46, 71–86, 1998.
  • [2] R. Engelking, General topology, Heldermann Verlag, 1989.
  • [3] J. Ford and J.W. Rogers,Jr., Refinable maps, Colloq.Math. 39, 263–269, 1978.
  • [4] E.E. Grace, Refinable maps and the proximate fixed point property, Proceedings of the 1985 topology conference, 293–303, 1985.
  • [5] E.E. Grace, Generalized refinable maps, Proc. Amer. Math. Soc. 98, 329–335, 1986.
  • [6] E.E. Grace and E.J. Vought, Proximately refinable maps and $\theta_{n}'$-continua, Topology Proc. 15, 39–51, 1990.
  • [7] R.W. Kieboom, An intrinsic characterization of the shape of paracompacta by menas of non-continuous single-valued maps, Bull. Belg. Math. Soc. Simon Stevin, 1, 701– 711, 1994.
  • [8] V. Klee, Stability of the fixed-point property, Colloq. Math., 8, 43–46, 1961.
  • [9] N. Shekutkovski, On the concept of the connectedness, Mat. Bilten, 50 (1), 5–14, 2016.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-3151-3274
Author: Abdulla Buklla (Primary Author)

Orcid: 0000-0001-9584-5134
Author: Gjorgji Markoski

Dates

Publication Date : October 8, 2019

Bibtex @research article { hujms629907, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2019}, volume = {48}, pages = {1437 - 1442}, doi = {}, title = {Proximately chain refinable functions}, key = {cite}, author = {Buklla, Abdulla and Markoski, Gjorgji} }
APA Buklla, A , Markoski, G . (2019). Proximately chain refinable functions. Hacettepe Journal of Mathematics and Statistics , 48 (5) , 1437-1442 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/49321/629907
MLA Buklla, A , Markoski, G . "Proximately chain refinable functions". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1437-1442 <https://dergipark.org.tr/en/pub/hujms/issue/49321/629907>
Chicago Buklla, A , Markoski, G . "Proximately chain refinable functions". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1437-1442
RIS TY - JOUR T1 - Proximately chain refinable functions AU - Abdulla Buklla , Gjorgji Markoski Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1437 EP - 1442 VL - 48 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Proximately chain refinable functions %A Abdulla Buklla , Gjorgji Markoski %T Proximately chain refinable functions %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 5 %R %U
ISNAD Buklla, Abdulla , Markoski, Gjorgji . "Proximately chain refinable functions". Hacettepe Journal of Mathematics and Statistics 48 / 5 (October 2019): 1437-1442 .
AMA Buklla A , Markoski G . Proximately chain refinable functions. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1437-1442.
Vancouver Buklla A , Markoski G . Proximately chain refinable functions. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1442-1437.